Twisted deformation quantization of algebraic varieties

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


Let X be a smooth algebraic variety over a field K containing the real numbers. We introduce the notion of twisted associative (resp. Poisson) deformation of the structure sheaf OX. These are stack-like versions of usual deformations. We prove that there is a twisted quantization operation from twisted Poisson deformations to twisted associative deformations, which is canonical and bijective on gauge equivalence classes. This result extends work of Kontsevich, and our own earlier work, on deformation quantization of algebraic varieties.

Original languageEnglish
Pages (from-to)241-305
Number of pages65
JournalAdvances in Mathematics
StatePublished - 2 Jan 2015


  • Algebraic varieties
  • DG Lie algebras
  • Deformation quantization
  • Gerbes
  • Primary
  • Secondary
  • Stacks

ASJC Scopus subject areas

  • Mathematics (all)


Dive into the research topics of 'Twisted deformation quantization of algebraic varieties'. Together they form a unique fingerprint.

Cite this